MathSciNet Relay Station
MathSciNet bibliographic data
MR2470966 (2010h:53139) 53D42 (53D35 53D40 57R58)
Hutchings, Michael; Taubes, Clifford Henry The Weinstein conjecture for stable Hamiltonian structures. Geom. Topol. 13 (2009), no. 2, 901–941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement